# SDR CALA2025091508918

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 55,778 hours, 20,135 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAPS TRANSIT LIGHT CAME ON SELECTING FLAPS TO 30.  FAULT CODES CHECKED. REMOVED AND REPLACED SLAT NR 1 INBD  PROXIMITY SENSOR . ME 29-2762-3-0093  REF TASK 27-88 TASK 804, REMOVAL TASK 27-88-11-000-801, INSTALLED TASK 27-88-11-400-801.  TYPE OF REPAIR (SPLICE, REPLACE, INSULATION, REPAIR, SHRINK TUBE, ETC.) 1)  DO THIS TASK: PROTECTION OF THE EWIS DURING MAINTENANCE, TASK 20-60-07-913-801A.   NORMAL OPERATION NOTED NO FAULTS.
